MAUDE Adverse Event Report: DEPUY IRELAND 9616671 RECLAIM REAM RATCHET T-HANDLE; RECLAIM INSTRUMENTS : HANDLES

DEPUY IRELAND 9616671 RECLAIM REAM RATCHET T-HANDLE; RECLAIM INSTRUMENTS : HANDLES
Catalog Number 297500510
Medical Device Problem Codes Material Deformation (2976); Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the device confirms it has presence of scuff marks and signs of use and is worn.Root cause attributed to the device being worn form normal use and servicing.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Investigation methods: was patient affected: no.Device history reviewed: no.Lot trace obtained: no.Complaints database searched: yes.Product checked: yes.Label checked: no.Product pulled from stock for inspection: no.A review of complaint databases identified similar complaints received.Examination of the device confirms it has presence of scuff marks and signs of use and is worn.The manufacture date of this device is oct 2011.Root cause attributed to the device being worn form normal use and servicing.No information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.The complaint shall be closed with a justified conclusion; entered into the complaints database and monitored through trend analysis.Post market surveillance is per (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
During inspection, it was noticed that product was damaged.Root cause attributed to the device being worn from normal use and servicing.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Examination of the device confirms it has presence of scuff marks and signs of use and is worn.Root cause attributed to the device being worn form normal use and servicing.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RECLAIM REAM RATCHET T-HANDLE
Common Device Name
RECLAIM INSTRUMENTS : HANDLES
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key8684129
Report Number1818910-2019-95621
Device Sequence Number2232286
Product Code LXH
UDI-Device Identifier10603295155935
UDI-Public10603295155935
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297500510
Device Lot NumberSO2001015
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2019
Initial Date Received by Manufacturer 05/22/2019
Supplement Date Received by Manufacturer07/01/2019
Initial Report FDA Received Date06/10/2019
Supplement Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1